# SDR DALA2019053003354

- Difficulty date: May 23, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 91,612 hours, 12,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT SERVICE DOOR UPPER EXIT LIGHTS ARE INOPERATIVE. FOUND DEAD BATTERY PACK, REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
